Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1693-1704    DOI: 10.1007/s10114-017-6504-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Cluster Structures in 2-Calabi-Yau Triangulated Categories of Dynkin Type with Maximal Rigid Objects
Hui Min CHANG
Department of Mathematical Sciences, Tsinghua University, Beijing 100084, P. R. China;Department of Applied Mathematics, School of Education, The Open University of China, Beijing 100039, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7